Q-motives and modular forms

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A Q-curve is an elliptic curve E over over(Q, -) which is isogenous to all its Galois conjugates. Serre's conjecture implies that Q-curves are modular. This means that E is a over(Q, -)-simple factor of J1 (N) for some level N. In this paper we will introduce Q-motives which are generalizations of Q-curves and present basic properties of Q-motives. Their properties are proved under some standard conjectures for motives.

Original languageEnglish
Pages (from-to)1485-1505
Number of pages21
JournalJournal of Number Theory
Volume128
Issue number6
DOIs
Publication statusPublished - 2008 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Q-motives and modular forms'. Together they form a unique fingerprint.

  • Cite this